|Title:||Use of combined oral contraceptives: retrospective study in Isfahan, Islamic Republic of Iran|
|Authors:||Savabi Esfahany, M.|
|Abstract:||We carried out a retrospective cross-sectional study on 500 women in Isfahan who started taking combined oral contraceptives [COCs] during the period 21 March 1995-20 March 1997. The cumulative continuation rate fell from 77% to 12% over 60 months. The most common reason for discontinuation was side-effects. There was a significant correlation between side-effects and cumulative COC continuation rate [P < 0.05]. The lowest rate was seen in women reporting nausea or vomiting. Women who are interested in COCs should receive extensive counselling about the possible side-effects and should be helped to find a method of birth control suited to their temperament and physiology|
|Keywords:||Contraceptives, Oral, Combined|
|Subject:||Contraceptives, Oral, Combined|
|Appears in Collections:||EMRO Journal Articles (EMHJ)|
Items in WHO IRIS are protected by copyright, with all rights reserved, unless otherwise indicated.